# SDR SWAA011291

- Difficulty date: April 29, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 16,742 hours, 14,511 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT WING INBD FOREFLAP DELAMINATED ON UPPER SURFACE. REPAIRED FLAP PER SRM.
